# SDR HALA9700152

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA  - FROM C-CHECK NON-ROUTINE NR 18N00126.  RIGHT OUTBOARD FIXED VANE.  FLAP TO VANE AFT ATTACHMENT HAS LEVEL 2 CORROSION.  FABRICATED AND INSTALLED A REPLACEMENT ANGLE PER SRM 51-10-2 AND SRM 51-30-5.  ACFT TT:  43,408 HOURS.  TOTAL CYCLES:  70,298.  (X)
